# SDR AALA20021537

- Difficulty date: October 25, 2002
- Submitted: December 16, 2002
- Operation: Air carrier
- Aircraft: N599AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53289
- System (JASC): 2120 · Air Distribution System
- Part: Smoke
- Condition: Detected
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SAN - FLT 460 - EN ROUTE SAN-ORD, SMOKE AND SMELL OF SMOKE IN CABIN BY SEAT 15B.  SMOKE AND SMELL DISSIPATED, BUT SMELL CAME BACK.  RETURNED SAN AND LANDED WITHOUT INCIDENT.  PERFORMED CABIN ODOR TROUBLESHOOTING CARD AND PACK BURN OUT.  SYSTEM GROUND CHECKED NORMAL OPERATION.  AIRCRAFT SCHEDULED FOR FUNCTIONAL CHECK FLIGHT.  FUNCTIONAL CHECK FLIGHT ACCOMPLISHED WITH NO SMOKE OBSERVED.  (M)
